Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at May 30, 2015, 5:13 PM MDT for Bannock County, Power County, Idaho. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 5:13 PM MDT (23:13 UTC)
- Expired
- May 30, 2015, 6:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bannock County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 46 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 11.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2786 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS55 KPIH 302313
SVRPIH
IDC005-077-310000-
/O.NEW.KPIH.SV.W.0007.150530T2313Z-150531T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
513 PM MDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BANNOCK COUNTY IN SOUTHEASTERN IDAHO...
NORTHEASTERN POWER COUNTY IN SOUTHEASTERN IDAHO...
* UNTIL 600 PM MDT
* AT 513 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
FORT HALL BUFFALO LODGE TO 9 MILES SOUTHWEST OF PORTNEUF GAP...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
POCATELLO...EASTERN AMERICAN FALLS RESERVOIR...CHUBBUCK...INKOM...
FORT HALL BUFFALO LODGE...FORT HALL TOWNSITE...PORTNEUF GAP...FORT
HALL MOUNT PUTNAM...POCATELLO AIRPORT AND MINK CREEK PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4302 11260 4302 11206 4298 11206 4297 11209
4295 11208 4294 11213 4292 11214 4290 11214
4290 11215 4287 11213 4284 11213 4283 11212
4280 11214 4274 11213 4268 11251
TIME...MOT...LOC 2313Z 260DEG 37KT 4306 11251 4269 11245
$$
VALLE2 follow-up statements
494
WWUS55 KPIH 302334
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
534 PM MDT SAT MAY 30 2015
IDC005-077-310000-
/O.CON.KPIH.SV.W.0007.000000T0000Z-150531T0000Z/
BANNOCK ID-POWER ID-
534 PM MDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL BANNOCK AND NORTHEASTERN POWER COUNTIES...
AT 533 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR FORT HALL
PUTNAM LODGE TO NEAR MCCAMMON...MOVING EAST AT 45 MPH.
WINDS OF 55 TO 60 MPH WERE RECORDED WITH THESE STORMS AT THE
POCATELLO AIRPORT AND FORT HALL.
LOCATIONS IMPACTED INCLUDE...
POCATELLO...EASTERN AMERICAN FALLS RESERVOIR...CHUBBUCK...INKOM...
FORT HALL BUFFALO LODGE...FORT HALL TOWNSITE...PORTNEUF GAP...FORT
HALL MOUNT PUTNAM...POCATELLO AIRPORT AND MINK CREEK PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4302 11260 4302 11206 4298 11206 4297 11209
4295 11208 4294 11213 4292 11214 4290 11214
4290 11215 4287 11213 4284 11213 4283 11212
4280 11214 4274 11213 4268 11251
TIME...MOT...LOC 2333Z 260DEG 37KT 4309 11225 4272 11219
$$
VALLE025
WWUS55 KPIH 302358
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
558 PM MDT SAT MAY 30 2015
IDC005-077-310007-
/O.EXP.KPIH.SV.W.0007.000000T0000Z-150531T0000Z/
BANNOCK ID-POWER ID-
558 PM MDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BANNOCK AND
NORTHEASTERN POWER COUNTIES WILL EXPIRE AT 600 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4302 11260 4302 11206 4298 11206 4297 11209
4295 11208 4294 11213 4292 11214 4290 11214
4290 11215 4287 11213 4284 11213 4283 11212
4280 11214 4274 11213 4268 11251
TIME...MOT...LOC 2355Z 260DEG 37KT 4309 11225 4272 11219
$$
VALLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:37 PM MDT, 36 minutes earlier.
Area forecast discussion, May 30, 4:37 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 437 PM MDT SAT MAY 30 2015 .UPDATE... UPDATING EVENING FORECAST TO INCREASE RAIN CHANCES IN THE SNAKE PLAIN BASED ON RADAR TRENDS. VALLE && .PREV DISCUSSION... /ISSUED 206 PM MDT SAT MAY 30 2015/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. SHORTWAVE TOPPING UPPER RIDGE TODAY/THIS EVENING APPEARS TO BE ENOUGH TO FIRE CONVECTION ACROSS PORTIONS OF EAST IDAHO. WEAK CONVECTION ALREADY BEGINNING EARLY THIS AFTERNOON IN CENTRAL MTNS AND JUST NORTH OF NEVADA BORDER. MODELS APPEAR TO BE PICKING UP THESE AREAS WELL WITH PROGRESSION INTO EASTERN HIGHLANDS THROUGH THE EVENING. NAM AND GFE THE WETTEST MODELS ESPECIALLY THE CENTRAL MTNS AND ALONG THE DIVIDE. HAVE SPLIT POPS FOR THE EVENING WITH LOWER VALUES AFTER SUNSET ALONG WITH LOSS OF THUNDER. RIDGE REBOUNDS THROUGH SUNDAY WITH AXIS THROUGH UTAH/WYOMING. COULD SEE SPOTTY CONVECTION FIRE AGAIN IN SOUTHERN HIGHLANDS AND ALONG DIVIDE. DIFFERENCE IS THAT RESONSIBLE SHORTWAVE LIFTS THROUGH THE GREAT BASIN OVERNIGHT INTO MONDAY MORNING WITH NEGATIVE TILT. BOTH NAM AND GFS KEEP CONVECTION GOING OVERNIGHT ESPECIALLY IN WESTERN ZONES. HAVE MAINTAINED SCATTERED POPS WESTERN HALF OF FORECAST AREA BUT KEPT OUT MENTION OF THUNDER. THIS REGION BLOOMS ACROSS NORTHERN ZONES DURING THE AFTERNOON MONDAY WITH REDEVELOPMENT ACROSS THE SOUTHERN HIGHLANDS ONCE AGAIN. SNAKE PLAIN SHOULD STAY DRY IF MODELS HOLD TRUE BUT KEPT WEAK POPS ACROSS THE REGION IN CASE. AIR MASS AT THIS TIME APPEARS TO BE FAVORABLE FOR SUPPORTING STRONGER STORMS WITH POTENTIAL FOR ISOLATED SEVERE. WILL HOLD OFF FOR NOW ON ADDING GUSTY WINDS/SMALL HAIL TO WX GRIDS BUT CERTAINLY SEE THE POTENTIAL. ANOTHER WEAKER SHORTWAVE APPROACHES IDAHO LATE MONDAY NIGHT. TIMING APPEARS TO FAVOR REDEVELOPMENT ON TUESDAY BUT KEPT WEAK POPS GOING MONDAY NIGHT BETWEEN SYSTEMS FOR POTENTIAL TIMING DIFFERENCES. DMH LONG TERM...TUESDAY THROUGH NEXT SATURDAY. MODELS KEEP A BROAD CYCLONIC CIRCULATION OVER THE AREA WITH A DEEPENING TROUGH ADVANCING INTO WA/OR BY WEDNESDAY MORNING. ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO NEXT WEEKEND. GFS AND ECMWF PUSH A SHORTWAVE THROUGH IDAHO WEDNESDAY AFTERNOON THEN DEEPEN UPPER TROUGH INTO CALIFORNIA BY THURSDAY. GFS MAINTAINS A MORE ACTIVE NORTHERN BRANCH OF A SPLIT FLOW ON FRIDAY AND IS THUS A BIT WETTER THAN THE ECMWF HOWEVER THE ECMWF DOES EXPAND ITS QPF FIELD INTO IDAHO IN THE AFTERNOON WITH INSTABILITY AROUND PEAK HEATING. GFS MORE PROGRESSIVE WITH PATTERN FRIDAY AND SATURDAY AND SUGGESTS DRIER WEATHER FOR NEXT WEEKEND. HINSBERGER AVIATION...WEAK UPPER SHORTWAVE RIDING OVER RIDGE WILL BE ENOUGH TO HELP TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS. EXPECTING THIS INFLUENCE AT THE SURFACE WITH SOME GUSTY WINDS THIS AFTERNOON AS WELL. FLIGHT CONDITIONS SHOULD REMAIN VFR THOUGH A HEAVY SHOWER OVER THE TERMINALS MAY BRIEFLY BRING LOWERED VIS. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
In the hours before
Special weather statement, May 30, 3:40 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 340 PM MDT SAT MAY 30 2015 IDZ022-302230- SOUTH CENTRAL HIGHLANDS ID- 340 PM MDT SAT MAY 30 2015 ...HALF INCH HAIL AND FREQUENT LIGHTNING AFFECTING CENTRAL CASSIA COUNTY UNTIL 430 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAKLEY RESERVOIR...MOVING EAST AT 25 MPH. PEA SIZE HAIL ALONG WITH FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OAKLEY RESERVOIR...OAKLEY...ALBION...ELBA AND MT HARRISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4211 11407 4228 11407 4247 11343 4215 11335 TIME...MOT...LOC 2139Z 254DEG 23KT 4221 11395 VALLE
Special weather statement, May 30, 4:04 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 404 PM MDT SAT MAY 30 2015 IDZ017-021-302230- EASTERN MAGIC VALLEY ID-LOWER SNAKE RIVER PLAIN ID- 404 PM MDT SAT MAY 30 2015 ...PEA SIZE HAIL FREQUENT LIGHTNING AND WINDS IN EXCESS OF 30 MPH AFFECTING SOUTHEASTERN BLAINE...NORTHEASTERN CASSIA...WEST CENTRAL POWER AND SOUTHEASTERN MINIDOKA COUNTIES UNTIL 430 PM MDT... AT 403 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUPERT...MOVING EAST AT 40 MPH. PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUPERT...LAKE WALCOTT...MINIDOKA...ACEQUIA...PILAR BUTTE AND INTERSTATE 84 AND 86 JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4255 11364 4273 11371 4291 11315 4265 11304 TIME...MOT...LOC 2203Z 251DEG 34KT 4267 11358 VALLE
Special weather statement, May 30, 4:25 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 425 PM MDT SAT MAY 30 2015 IDZ017-021-022-302330- EASTERN MAGIC VALLEY ID-SOUTH CENTRAL HIGHLANDS ID- LOWER SNAKE RIVER PLAIN ID- 425 PM MDT SAT MAY 30 2015 ...PEA SIZE HAIL FREQUENT LIGHTNING AND WINDS IN EXCESS OF 30 MPH AFFECTING SOUTHWESTERN BINGHAM...SOUTHEASTERN BLAINE AND WEST CENTRAL POWER COUNTIES UNTIL 530 PM MDT... AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF COLD WATER REST AREA...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEELEY AROUND 505 PM MDT. AMERICAN FALLS AROUND 520 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MASSACRE ROCKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR AMERICAN FALLS RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4261 11311 4278 11322 4298 11280 4273 11264 TIME...MOT...LOC 2224Z 243DEG 12KT 4273 11309 VALLE
Special weather statement, May 30, 4:33 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 433 PM MDT SAT MAY 30 2015 IDZ022-302315- SOUTH CENTRAL HIGHLANDS ID- 433 PM MDT SAT MAY 30 2015 ...PEA SIZE HAIL FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH AFFECTING SOUTHEASTERN CASSIA AND SOUTHWESTERN ONEIDA COUNTIES UNTIL 515 PM MDT... AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF ELBA...MOVING EAST AT 25 MPH. PEA SIZE HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELBA...BRIDGE AND SWEETZER SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4206 11359 4224 11361 4230 11302 4203 11300 TIME...MOT...LOC 2232Z 266DEG 21KT 4215 11350 VALLE
Special weather statement, May 30, 5:02 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
502 PM MDT SAT MAY 30 2015
IDZ022-023-302345-
SOUTH CENTRAL HIGHLANDS ID-CARIBOU HIGHLANDS ID-
502 PM MDT SAT MAY 30 2015
...WINDS IN EXCESS OF 40 MPH AND FREQUENT LIGHTNING FOR CENTRAL
BANNOCK...SOUTHEASTERN POWER AND NORTHERN ONEIDA COUNTIES UNTIL 545
PM MDT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM AMERICAN FALLS RESERVOIR TO
6 MILES SOUTHEAST OF ROCKLAND...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FORT HALL BANNOCK PEAK AROUND 520 PM MDT.
EASTERN POCATELLO AROUND 540 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ARBON...MINK CREEK
PASS...PAULINE AND HAWKINS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR AMERICAN FALLS RESERVOIR...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4269 11285 4280 11247 4295 11218 4249 11227
4240 11291
TIME...MOT...LOC 2301Z 251DEG 25KT 4287 11276 4249 11283
VALLELocal storm report, May 30, 5:07 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
507 PM MDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST ABERDEEN 42.94N 112.84W
05/30/2015 M51 MPH BINGHAM ID MESONET
&&
VALLEThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:40 PM MDT | Special Weather Statement | PIH | Cassia | 50 min |
| May 30, 4:04 PM MDT | Special Weather Statement | PIH | Minidoka | 26 min |
| May 30, 4:25 PM MDT | Special Weather Statement | PIH | Power | 65 min |
| May 30, 4:33 PM MDT | Special Weather Statement | PIH | Cassia | 42 min |
| May 30, 4:53 PM MDT | Severe Thunderstorm Warning | PIH | Bingham | 37 min |
| May 30, 5:02 PM MDT | Special Weather Statement | PIH | Power | 43 min |
| May 30, 5:20 PM MDT | Severe Thunderstorm Warning | PIH | Bingham | 40 min |
| May 30, 5:44 PM MDT | Severe Thunderstorm Warning | PIH | Caribou | 46 min |
| May 30, 5:56 PM MDT | Severe Thunderstorm Warning | PIH | Bingham | 34 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.